MathSciNet Relay Station
MathSciNet bibliographic data
MR891546 (88i:05099) 05C25 (05C20 05C38 05C45)
Stong, Richard On Hamiltonian cycles in Cayley graphs of wreath products. Discrete Math. 65 (1987), no. 1, 75–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement